It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-11-2008, 11:41 AM   #1
Member
(female)
 
Join Date: Aug 2006
Posts: 85
jeanettr HB User
what the crap happend

In Nov 2007 these were my test results:

Iron 165 (70 - 180)
FT4 1.24 (.89 - 1.76)
Vitamin B12 733 (211 - 911)
FT3 2.59 (2.30 - 4.20
TSH 2.31 (.35 - 5.5)
Glucose 93 ( 65 - 99)

From This is was put on 25 mg of Armour

I didn't like the doctor. So I moved on. New doctor took me off Armour and put me on 125 mcg Levoxyl and 25 mcg cytomel. Had blood work done last week this is the results

Ferritin 239 (3 -244)
Glucose 111 H (70 -110)
Creatinine .8 (.6 - 1.3)
AST/Sgot 32 (15 - 37)
ALT/SGPT 64 (30 - 65)
TSH <0.01 L (.34 - 4.82)
FT4 1.24 H (.59 - 1.17)
FT3 500 H (230 - 420)
Vit B12 505 (200 - 1100)

I feel like crap all the time. I have an appointment with the doctor Tuesday. Any ideas. My temp still avg 97.5. Still no weight loss. I have a lot of swelling in legs from fluid.

Last edited by jeanettr; 04-11-2008 at 12:05 PM. Reason: left out a word. sentence didn't make sense

 
Old 04-11-2008, 11:55 AM   #2
Senior Veteran
(female)
 
Join Date: May 2005
Location: NY
Posts: 3,688
Reece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB User
Re: what the crap happend

You seem over medicated to me. Too much medicine will also make you feel horrible, just as too little will. And, thyroid medication, even too much, doesn't necessarily make you lose weight. I hope the next dr. finds a better dose where you feel better.

 
Sponsors Lightbulb
   
Old 04-11-2008, 12:08 PM   #3
Senior Veteran
(female)
 
Join Date: Mar 2006
Location: usa
Posts: 594
kindspirit HB Userkindspirit HB User
Re: what the crap happend

Your labs look like mine! I agree, looks like meds are too high. My endo just dropped me down from 88mcg Levothryoxine to 50/75 Synthroid, alternate days, trying to get in the 60's. My labs went from 7.66 to 3.29 with 25mcg, then 50mcg then up to the 88mcg.( all within 8 wks, too fast!) Got a new endo who retested me, now I'm "hyper" .12! I was overly tired and feeling horrid before the adjustment now I'm anxious and irritable. Hoping soon with the adjustment things get better? Hope you get an adjustment soon.
__________________
Hashi's / Hypo Jan 2008
C 5-6-7 fusion
L-5 s1, discectomy, ddd, o/a, scoliosis
Hysterectomy

Last edited by kindspirit; 04-11-2008 at 12:11 PM. Reason: error

 
Old 04-11-2008, 12:54 PM   #4
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,317
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: what the crap happend

Yes... I agree with Reece. You're overmedicated and need a decrease.

 
Old 04-15-2008, 06:18 PM   #5
Member
(female)
 
Join Date: Aug 2006
Posts: 85
jeanettr HB User
Re: what the crap happend

Had my appointment today. I had to wait 2 1/2 to see the doctor past my appointment time. By the time I saw him my bp was sky high and all I could think about was getting out of there and driving the 1 1/2 hours home.

He told me I was over medicated. Suprised I think not. I went from hypo to hyper. He told me to stop taking the 125 mcg Levoxyl and 25 mcg cytomel for three days. Then I will start taking 112 mcg and 20 cytomel. Said to come back in 4 months.

As for the rest to the test he said they are all good. I ask about the Ferritin and he said it is fine.

I just can't think about it any more tonight.

 
Old 04-16-2008, 10:34 AM   #6
Veteran
(female)
 
Join Date: Oct 2006
Location: Redlands CA USA
Posts: 490
katkatdd HB User
Re: what the crap happend

Wow... 4 months? That seems like quite a long time to wait to go back and be retested. Especially with starting a new dosage of the meds!

 
Old 04-16-2008, 05:55 PM   #7
Senior Veteran
(female)
 
Join Date: Mar 2006
Posts: 511
sparkie HB User
Re: what the crap happend

Can you clarify something? Were you already on Armour when the Nov 2007 labs were drawn or were you put on it after the lab results? Were you symptomatic when you presented?

 
Old 04-17-2008, 05:03 AM   #8
Member
(female)
 
Join Date: Aug 2006
Posts: 85
jeanettr HB User
Re: what the crap happend

I was put on the Armour after the lab results, before that I was on synthoid.
I am embarrassed to say looking back I made a mistake in original post. I was on 90mg of Armour. Sorry for the mistake.

I was symptomatic. Have been for years.

Jeanett

 
Old 04-17-2008, 08:17 AM   #9
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: what the crap happend

Whoa! 4 months! I think not! You just jumped into hyperT hades. You need to get your levels rechecked 4-6 weeks after you drop down not 4 months! I would go to your GP 4-6 weeks after you have decreased and get new Fts run. Then get a copy and look at where you are. 4 months is too long to wait. Just my personal opinion.. but i wouldn't settle for longer spans than 8 weeks while still trying to optimize meds.

MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Old 04-17-2008, 08:51 AM   #10
Member
(female)
 
Join Date: Aug 2006
Posts: 85
jeanettr HB User
Re: what the crap happend

Now that I am thinking more clearly, I was really upset after the doctors appointment, I came up with two plans. First I have my lab slip that I am supposed to use in 4 months, I can use it when I want and then request another one later. Second plan is go to my GP in a six weeks and get them to run labs. I will not wait 4 months. If test in a few weeks show I need adjusting I will deal with it then. I will self medicate if I have to and then in 4 months go in to him and tell him what I want. I may be on the search for another doctor. The only thing that is holding me back is this doctor is treating me for insulin resistance as well. I can't find any other doctor that seems to even know what that is.

Getting good health care shouldn't be this hard.

Last edited by jeanettr; 04-17-2008 at 08:52 AM.

 
Old 04-17-2008, 09:06 AM   #11
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: what the crap happend

Sounds like a good plan Jeanettr.

I am not saying ditch your current MD he is making good calls. I just do not like that time frame. It may be you have an MD so popular that he can only schedule maintanence appts every 4 months. However if you get blood work done in 6 weeks and sent to him.. he might call you back with where he wants you to go from there.

The one Endo I saw wanted my IM to manage me and she was going to serve as a consult. I prefer more hands on management. I am seeing a new IM and see is catching and managing everything with my help. It is a rough ride. I went hyperT on meds 4 weeks ago.. My Hashimoto's is being a real neck pain and not letting me stablize. I was feeling hypoT the last week.. then this morning after a few days of really bad thyroid throbbing.. I have that hyperT flushed and some shakes and jitters. Nothing like noticing typing is difficult because you are bouncing in your seat. I have another week and then I will call and get more lab work done. I am hoping I will not still be hyperT.. but who knows. My thyroid is flightly.

Good luck,
MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
MRI says Cord Contact InNJ Spinal Cord Disorders 11 05-28-2010 12:48 PM
what should I do? allieb Pain Management 23 01-30-2008 02:30 PM
What is wrong with me?? Caiterz General Health 13 11-04-2007 06:11 AM
What can i do? tinklestar10 Relationship Health 4 08-04-2006 01:11 PM
What does numb really mean? Shimz Neuropathy 22 07-11-2006 10:24 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!